# SDR SWIA201126077

- Difficulty date: March 23, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 24,726 hours, 33,609 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Beam
- Condition: Corroded
- Location: Floorboard
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD BEAM AFT OF ENTRY IS CORRODED.  (C-CHECK)  REPAIRED PER SRM.
